Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS North Platte, NE

June 5, 2015Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2015, 7:50 PM MDT for Perkins County, Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 7:50 PM MDT (01:50 UTC)
Expired
Jun 5, 2015, 8:45 PM MDT
In force
55 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Perkins County, NE

The radar

The Goodland radar (KGLD), 161 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:44 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WUUS53 KLBF 060150
SVRLBF
NEC135-060245-
/O.NEW.KLBF.SV.W.0057.150606T0150Z-150606T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 845 PM MDT

* AT 749 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENANGO...
  AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRANDON AROUND 810 PM MDT.
  GRANT AROUND 845 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WILD HORSE SPRING.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4072 10205 4094 10206 4097 10153 4070 10152
TIME...MOT...LOC 0151Z 272DEG 14KT 4083 10201

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
138 
WWUS53 KLBF 060219
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM MDT FRI JUN 5 2015

NEC135-060245-
/O.CON.KLBF.SV.W.0057.000000T0000Z-150606T0245Z/
PERKINS NE-
819 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
PERKINS COUNTY UNTIL 845 PM MDT...

AT 818 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRANDON...AND
MOVING SOUTHEAST AT 15 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
PERKINS COUNTY.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4072 10205 4094 10206 4097 10153 4070 10152
TIME...MOT...LOC 0220Z 299DEG 11KT 4079 10189

HAIL...0.88IN
WIND...70MPH

$$

SPRINGER
485 
WWUS53 KLBF 060246
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM MDT FRI JUN 5 2015

NEC135-060255-
/O.EXP.KLBF.SV.W.0057.000000T0000Z-150606T0245Z/
PERKINS NE-
846 PM MDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERKINS COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT MDT. 

LAT...LON 4072 10205 4094 10206 4097 10153 4070 10152
TIME...MOT...LOC 0245Z 299DEG 11KT 4075 10180

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:49 PM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 5, 5:49 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT FRI JUN 5 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 335 PM CDT FRI JUN 5 2015

UPPER LEVEL PATTERN AS OF 20Z DEFINED BY A SLOW MOVING LOW OVER
SOUTHERN CALI AND A RIDGE AMPLIFYING IN THE CENTRAL/SOUTHERN
PLAINS. SOUTHWEST FLOW WAS ESTABLISHED BETWEEN THESE TWO FEATURES
WITH SEVERAL SHORTWAVE TROUGHS ROUNDING THE BASE OF THE UPPER
LEVEL LOW AND EJECTING NORTHEASTWARD TOWARD THE CENTRAL PLAINS.
THE SOUTHWEST FLOW HAS ALSO BEEN ABLE TO THE REMNANTS OF
HURRICANE ANDRES IN THE EASTERN PACIFIC...CREATING A MOISTURE
TAP NORTHWARD INTO THE CENTRAL AND EASTERN ROCKIES. AT THE
SURFACE AND CLOSER TO THE CWA AN AREA OF LOW PRESSURE WAS
CENTERED IN EASTERN CO...WITH A WARM FRONT EASTWARD INTO WESTERN
KS. EASTERLY UPSLOPE FLOW WAS IN PLACE OVER THE CWA TO THE NORTH
OF THE WARM FRONT.

SCATTERED AREAS OF LIGHT SHOWERS AND A FEW THUNDERSTORMS HAVE
DEVELOPED AND DISSIPATED THROUGH THE LATE MORNING AND EARLY
AFTERNOON HOURS ALONG OLD OUTFLOW BOUNDARIES...WITH UPPER LEVEL
SUPPORT FROM A PASSING SHORTWAVE. HOWEVER MOST OF THE CONVECTION
SO FAR TODAY HAS BEEN FOCUSED ALONG FRONT RANGE WHERE MOISTURE
CONVERGENCE HAS BEEN ENHANCED. NEXT SHORTWAVE MOVING OUT OF THE
FOUR CORNERS REGION WILL BEGIN TO IMPACT THE CWA BY THIS EVENING
AS THUNDERSTORMS REDEVELOP IN MULTIPLE AREAS. THE FIRST AREA OF
CONCERN IS ALONG THE FRONT RANGE AND EASTERN WYOMING...WHERE
STEERING FLOW ALOFT SHOULD BE STRONG ENOUGH TO MOVE THE
CONVECTION NORTH AND EAST TOWARD THE PANHANDLE TONIGHT. ANOTHER
AREA OF EXPECTED THUNDERSTORM DEVELOPMENT IS EASTERN CO/WESTERN
KS. LIGHTNING STRIKES ARE ALREADY BEING DETECTED IN NORTHEAST NEW
MEXICO/SOUTHEAST COLORADO...AND THIS TREND SHOULD CONTINUE AS THE
SHORTWAVE LIFTS NORTHWARD. EXPECTING THUNDERSTORMS EVENTUALLY
MAKING INTO SOUTHWEST NEBRASKA BY THIS EVENING WITH THE HELP OF A
STRENGTHENING LOW LEVEL JET...CONTINUING NORTHWARD THROUGH THE
OVERNIGHT HOURS. A FEW SEVERE STORMS WILL BE POSSIBLE GIVEN
EXPECTED DEEP LAYER SHEAR VALUES OF 30-35 KTS...HOWEVER PRIMARY
THREAT WITH ANY THUNDERSTORM ACTIVITY THREAT WILL BE LOCALIZED
HEAVY RAINFALL. DEEP PACIFIC MOISTURE STREAMING NORTHWARD INTO
THE CENTRAL ROCKIES WILL BEGIN TO ROUND THE TOP OF THE SOUTHERN
PLAINS RIDGE TONIGHT...OVER THE TOP OF ALREADY MOIST AIRMASS.
THIS WILL PUSH LOCAL PWATS TO NEAR CLIMATOLOGICAL RECORD VALUES
IN THE 1.25 TO 1.50 INCH RANGE...MORE TYPICAL FOR MID TO LATE
SUMMER. LATEST BUFKIT SOUNDINGS INDICATE THE POTENTIAL FOR
THUNDERSTORMS CAPABLE OF BEING EFFICIENT RAINFALL PRODUCERS WITH
SKINNY CAPE PROFILES AND A DEEP WARM LAYER.

FORECAST CONFIDENCE LOWERS BY SATURDAY AS MODELS ARE STRUGGLING
WITH THEIR RECOVERY FROM THE CONVECTIVE EPISODE OF FRIDAY NIGHT.
MOST LIKELY SCENARIO IS A COLD FRONT SLOWLY TRACK SOUTHEAST
ACROSS THE CWA DURING THE DAY. THUNDERSTORMS...POSSIBLY
SEVERE...DEVELOP IN THE VICINITY OF THE COLD FRONT FROM SOUTHWEST
INTO CENTRAL NEBRASKA BY LATE AFTERNOON AND EVENING AS ANOTHER
SHORTWAVE TROUGH PROVIDES LIFT OVER AN INCREASINGLY UNSTABLE
AIRMASS. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE IN THE
POST-FRONTAL ENVIRONMENT AS PLENTIFUL MOISTURE WILL STILL BE IN
PLACE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 335 PM CDT FRI JUN 5 2015

LIKELY WILL HAVE A LINE OR A DEVELOPING LINE EARLY SATURDAY NIGHT
ALONG A SOUTHEASTWARD PROGRESSING COLD FRONT. MOISTURE STILL
PLENTIFUL ACROSS THE AREA SO ANY OUTFLOW BOUNDARY WILL HAVE THE
CAPABLE OF THUNDERSTORMS ELSEWHERE...BUT THE PRIMARY FOCUS WILL
BE THE COLD FRONT. ONCE AGAIN HAIL WILL BE A THREAT AND
WINDS...BUT WITH PWATS CONTINUING TO BE NEAR CLIMO
MAXIMUMS...HEAVY RAIN WILL BE POSSIBLE.

THE LINE SHOULD BE EAST OF THE CWA BY MIDNIGHT WITH SOME RESIDUAL
MOISTURE AND OUTFLOW BOUNDARIES TO BE THE MAIN CONCERN AND WILL
CONTINUE POPS POST FRONTAL. LOWS WILL CONTINUE TO BE MILD AS DEW
POINTS AND CLOUDS KEEP THEM FROM FALLING FAR.

SUNDAY MODELS ARE STRUGGLING ON POTENTIAL FOR LINGERING SHOWERS.
MODELS SOMEWHAT AGREE THERE SHOULD BE A BREAK FROM THE OVERNIGHT
MCS WITH REDEVELOPMENT OUT WEST LATE MORNING. THIS WILL SHIFT
EAST INTO THE AREA THROUGHOUT THE DAY...AND WILL INCREASE POPS
WEST TO EAST. SOME DRY AIR GETS DRAWN SOUTH FROM DEPARTING
LOW/COLD FRONT AND SHOULD KEEP PARTS OF N CENTRAL DRY.

MONDAY THE FRONT STALLS ACROSS KANSAS AND THE FRONT RANGE. THIS
WILL BE THE MAIN FOCUS OF THUNDERSTORMS...HOWEVER FLOW IS
WESTERLY/SOUTHWESTERLY WITH ANY HIGHER TERRAIN STORMS POSSIBLY
MOVING ACROSS SW NEB. LOW CONFIDENCE AND WILL KEEP POPS LOW.
TEMPS VARY DEPENDING ON CLOUDS AND HAVE GONE WITH A GUIDANCE
BLEND.

REST OF THE WEEK WILL SEE THE UPPER LEVEL SOUTHWEST FLOW
REDEVELOP AS THE RIDGE AMPLIFIES TO THE EAST. ALSO GOING TO
LIKELY SEE REMNANTS OF ANOTHER EAST PACIFIC HURRICANE GET DRAWN
NORTH ACROSS THE ROCKIES WITH A RETURN TO MORE OF AN ACTIVITY
WITH HEAVY RAIN POTENTIAL. AFTER A COUPLE OF DRY OR MOSTLY DRY
DAYS...POPS INCREASE FOR THURSDAY INTO FRIDAY. TEMPS SEASONALLY
WARM FOR MID WEEK WITH MORE SUN EXPECTED...THEN A COOL DOWN AS
CLOUDS/STORMS RETURN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 648 PM CDT FRI JUN 5 2015

FOR THE KLBF TERMINAL...EXPECT THUNDERSTORMS TO APPROACH THE KLBF
TERMINAL AROUND 02Z TONIGHT WITH A CONTINUED THREAT THROUGH 06Z.
SOME WIND GUSTS TO 25 KTS...HEAVY RAIN WITH VISBYS DOWN TO 3SM AND
CIGS AROUND 3000 FT AGL ARE POSSIBLE WITH THUNDERSTORMS THIS
EVENING. OVERNIGHT...MVFR CIGS WILL PERSIST THROUGH 14Z SATURDAY.
HIGH CLOUDINESS IS EXPECTED THEREAFTER WITH CIGS AROUND 25000 FT
AGL. FOR THE KVTN TERMINAL...THUNDERSTORMS ARE POSSIBLE AFTER 04Z
THIS EVENING WITH THE THREAT PERSISTING THROUGH 09Z OVERNIGHT.
CIGS DOWN TO 2000 FT AGL AND VISBYS DOWN TO 4SM ARE POSSIBLE WITH
ANY THUNDERSTORMS WHICH IMPACT THE TERMINAL. LOW CLOUDINESS WILL
PERSIST THROUGH MID MORNING SATURDAY WITH SCATTERED TO BROKEN CIGS
AROUND 25000 FT AGL EXPECTED THEREAFTER.

&&

.HYDROLOGY...
ISSUED AT 335 PM CDT FRI JUN 5 2015

FLOOD CONTINUES ACROSS THE NORTH PLATTE...SOUTH PLATTE...AND
PLATTE RIVERS. SOME RESERVOIR RELEASES IN WYOMING WILL CAUSE THE
NORTH PLATTE TO RISE LATER NEXT WEEK...HOWEVER THEY WILL CONTINUE
TO DROP THE WEEKEND SO THE RISE MAY NOT EVEN REACH THE CURRENT
STAGE. HEAVY RAINFALL HAS FALLEN ACROSS THE SOUTH PLATTE BASIN IN
COLORADO AND ADDITIONAL RAINFALL...SOME AREAS TO SEE HEAVY
RAINFALL...THE NEXT COUPLE OF DAYS. THIS WILL ADD TO THE ALREADY
HIGH WATERS FROM SNOW MELT AND PREVIOUS RAINFALL. THUS ANOTHER
RISE ALONG THE SOUTH PLATTE AND PLATTE RIVERS IS EXPECTED NEXT
WEEK.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MARTIN
LONG TERM...MASEK
AVIATION...CLB
HYDROLOGY...MASEK
Hazardous weather outlook, Jun 5, 2:44 PM MDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT FRI JUN 5 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-062045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
344 PM CDT FRI JUN 5 2015 /244 PM MDT FRI JUN 5 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT. THE PRIMARY THREAT
WILL BE LOCALLY HEAVY RAINFALL...HOWEVER A FEW STRONG TO SEVERE
STORMS WITH LARGE HAIL WILL BE POSSIBLE MAINLY IN SOUTHWEST
NEBRASKA THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE SATURDAY EVENING...GENERALLY FROM SOUTHWEST INTO CENTRAL
NEBRASKA. THUNDERSTORM CHANCES CONTINUE INTO EARLY NEXT
WEEK...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

PATTERN BECOMES ACTIVE AGAIN TOWARD THE LATTER HALF OF NEXT WEEK
WITH THUNDERSTORM CHANCES RETURNING TO THE FORECAST...HOWEVER IT
IS STILL TOO FAR OUT TO DETERMINE THE THREAT FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Jun 5, 1:56 PM MDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM GMT FRI JUN 5 2015

NEZ057-052045-
KEITH NE-
157 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KEITH COUNTY UNTIL 245 PM
MDT...

AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BRULE...OR 10 MILES WEST OF
OGALLALA...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEMOYNE...
  LAKE VIEW CAMPGROUND...
  OTTER CREEK CAMPGROUND...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 89 AND 109.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 127 AND 138.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MARTIN
Special weather statement, Jun 5, 7:35 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM MDT FRI JUN 5 2015

NEZ058-060230-
PERKINS NE-
735 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS COUNTY UNTIL 830
PM MDT...

AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF VENANGO...OR 13 MILES SOUTHEAST
OF JULESBURG...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
BRANDON AROUND 800 PM MDT.
WILD HORSE SPRING AROUND 830 PM MDT.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 58 AND 75.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:11 PM MDTSevere Thunderstorm WarningLBFHolt34 min
Jun 6, 4:52 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt23 min
Jun 6, 5:34 PM MDTSevere Thunderstorm WarningLBFHolt41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.